Alert archive / Alabama / Areal Flood Warnings in 2021
Areal Flood Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this areal flood warning at May 4, 2021, 2:07 PM CDT for 5 counties in Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 2:07 PM CDT (19:07 UTC)
- Expired
- May 4, 2021, 7:50 PM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blount County, AL, Calhoun County, AL, Cherokee County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.3
The text
As transmitted.
666
WGUS44 KBMX 041907
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
207 PM CDT Tue May 4 2021
ALC009-015-019-055-115-050100-
/O.NEW.KBMX.FA.W.0008.210504T1907Z-210505T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Calhoun AL-Cherokee AL-Etowah AL-St. Clair AL-
207 PM CDT Tue May 4 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for...
Blount County in central Alabama...
Northeastern St. Clair County in central Alabama...
Northwestern Calhoun County in east central Alabama...
Cherokee County in northeastern Alabama...
Etowah County in northeastern Alabama...
* Until 800 PM CDT.
* At 207 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is already occurring across the warned
area. Between 1 and 3 inches of rain have fallen.
Some locations that will experience flooding include...
Gadsden, Rainbow City, Oneonta, Attalla, Piedmont, Hokes Bluff,
Springville, Centre, Cedar Bluff, Blountsville, Cleveland, Centre
Municipal Airport, Little River Canyon National Preserve, Forney,
Dallas, Glencoe, Warrior, Ashville, Sardis City and Locust Fork.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3382 8695 3390 8692 3397 8677 3409 8669
3408 8669 3425 8651 3426 8644 3410 8630
3418 8619 3420 8584 3424 8584 3436 8563
3453 8552 3396 8540 3396 8572 3390 8580
3389 8616 3377 8655 3384 8676
$$
40/Sizemore1 follow-up statement
688
WGUS84 KBMX 050050
FLSBMX
Flood Statement
National Weather Service Birmingham AL
750 PM CDT Tue May 4 2021
ALC009-015-019-055-115-050100-
/O.CAN.KBMX.FA.W.0008.000000T0000Z-210505T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Calhoun AL-Cherokee AL-Etowah AL-St. Clair AL-
750 PM CDT Tue May 4 2021
...FLOOD WARNING IS CANCELLED FOR BLOUNT, NORTHEASTERN ST. CLAIR,
NORTHWESTERN CALHOUN, CHEROKEE AND ETOWAH COUNTIES...
The heavy rain has ended and flooding should no longer pose an
immediate threat. Please continue to heed remaining road closures.
LAT...LON 3382 8695 3390 8692 3397 8677 3409 8669
3408 8669 3425 8651 3426 8644 3410 8630
3418 8619 3420 8584 3424 8584 3436 8563
3453 8552 3396 8540 3396 8572 3390 8580
3389 8616 3377 8655 3384 8676
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at May 4, 1:52 PM CDT, 15 minutes earlier.
Area forecast discussion, May 4, 1:52 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 152 PM CDT Tue May 4 2021 .UPDATE... Afternoon Update. && .SHORT TERM... /Updated at 0149 PM CDT Tue May 04 2021/ Through this Evening. Strong to severe thunderstorms continue along the I-20 corridor producing gusty winds, torrential rainfall, and abundant lightning. These storms are being fueled by a very warm and moist southern stream which has allowed temperatures to rise above previous forecast highs. Evidence of backbuilding and training of storms will lead to a continued threat for flash flooding in the Birmingham metro area and along the I-59 corridor where hourly rain rates are as high as 3 to 4 inches per hour. There are several sites south of I-20 which have measured air temperatures in the lower 90s with dewpoints in the lower 70s. This is prime evidence of strong surface-based instability of 3500-4000 J/kg per RAP mesoanalysis. This area has also seen little coverage of rainfall thus far today which indicates a thermodynamic parameter space primed for strong convective initiation. A broad area of thunderstorms is currently tracking across the Lower MS River supported by the right entrance region of the upper-level jet and associated surface front over western Louisiana. As the low- level jet strengthens to around 50-60 kts late this afternoon & evening, these storms will likely become better congealed into an organized convective line as they enter western AL with the potential for strong, damaging winds increasing with time. The expected QLCS will reach our western counties as early as 4 PM and exit southeast of the I-85 corridor around 10 PM posing the risk of a potentially widespread damaging wind event across Central AL, especially in the southwest quarter of the forecast area where a Moderate Risk of severe storms has been defined. Due to the robust nature of the updrafts, large hail may accompany stronger cells as well as the potential for a few tornadoes embedded within the line. The addition of heavy rainfall accumulations upwards of 1 to 2 inches will produce a continued concern for Flash Flooding in areas that have already received amounts of 2-3 inches, especially near and north of the I-20 corridor. Overnight through Tomorrow. The heavier activity will outrun the cold front and should exit the area shortly before midnight as the front begins to enter northwestern AL. Highest rain chances will be south of I-85 tomorrow morning and will decrease throughout the day as the trough ejects towards the east coast. During the afternoon, expect diminishing cloud cover with a mild, post-frontal airmass which will accompany the northwesterly flow. Highs will be in the lower 70s northwest to lower 80s southeast. 86 .LONG TERM... /Updated at 0341 AM CDT Tue May 04 2021/ Wednesday night through Monday. The frontal boundary should be exiting Central AL by Wednesday evening, ending any significant rain chances for our area. Cooler and drier northerly flow will build in as the upper level trough axis swings through our region during the day on Thursday. This will lead to high temperatures running a few degrees below normal for both Thursday and Friday. Ridging builds in across the Gulf States Friday into Saturday as the upper level flow transitions to quasi- zonal regime. This will lead to continued rain-free through the early part of the weekend. High temperatures do being to increase by Saturday as surface high slides to our east, shifting our winds out of the south, which will bring in the warmer air mass from the Gulf. A surface low develops across the Central Plains on Saturday, but quickly moves eastward under the generally zonal flow. Because the zonal flow persist, the frontal boundary associated with this low has a hard time pushing south. Mode guidance suggests the boundary will slow or stall across the Ohio Valley and remain well to our north through early next week. However, broader scale ascent due to isentropic lift in the warm/moist airmass to the south of the boundary could lead to scattered showers and thunderstorms for portions of Central AL Sunday and Monday. There's still a good amount of uncertainty on where this precip lines up, so for now, I'll keep 30-40% chance of rain across the northern half of Central AL on Sunday, becoming 40-50% by Monday. 25/Owen && .AVIATION... 18Z TAF Discussion. Scattered to numerous thunderstorms will produce flight criteria impacts throughout this afternoon. A cluster of thunderstorms near and north of I-20 will move across our northern terminals for most of the afternoon. A second round of widespread thunderstorms currently moving into Mississippi will track towards west Central AL by mid afternoon. These storms will reach TCL around 20Z then continue east and southeast before reaching MGM and TOI around 00-03Z. Rain will generally end north to south overnight as a cold front passes through the area, but low ceilings are expected behind the front. Surface winds will become northwesterly by early tomorrow morning around 5-10 kts with clouds decreasing and ceilings slowly rising during the late morning. Note: AMD NOT SKED until further notice at KASN due to ongoing equipment issues. 86 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today as a cold front moves through the area. Winds will increase from the south and become southwesterly today. Strong, gusty winds can be anticipated along and ahead of the line of thunderstorms that move through today. Drier air arrives for Thursday through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 75 49 74 47 / 80 10 0 0 0 Anniston 63 77 51 75 49 / 80 10 0 0 0 Birmingham 63 76 52 76 51 / 80 10 0 0 0 Tuscaloosa 61 77 53 77 51 / 60 0 0 0 0 Calera 63 76 54 75 51 / 80 10 0 0 0 Auburn 65 78 56 76 52 / 90 50 0 0 0 Montgomery 68 81 57 79 54 / 90 50 0 0 0 Troy 67 81 58 79 54 / 90 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 4, 3:46 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 346 AM CDT Tue May 4 2021 ALZ011>015-017>050-051200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 346 AM CDT Tue May 4 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible today across all of Central Alabama. Threats include damaging winds up to 70 mph, large hail and a few brief tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today.
In the hours before
Local storm report, May 4, 1:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD RIVERCHASE GALLERIA 33.38N 86.80W
05/04/2021 JEFFERSON AL PUBLIC
FLOODING AT HIGHWAY 31 NORTH AND HIGHWAY
150.
&&Local storm report, May 4, 1:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL HEFLIN 33.65N 85.59W
05/04/2021 E1.25 INCH CLEBURNE AL PUBLIC
HAIL DOLLAR OR SLIGHTLY LARGER HAIL REPORTED
ON SOCIAL MEDIA.
&&
CBDLocal storm report, May 4, 1:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM FLASH FLOOD 1 SSE VULCAN PARK 33.48N 86.79W
05/04/2021 JEFFERSON AL PUBLIC
FLASH FLOODING REPORTED AT THE VALLEY HOTEL
IN HOMEWOOD.
&&
CBDLocal storm report, May 4, 1:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM FLASH FLOOD 1 NE UAB CAMPUS 33.51N 86.80W
05/04/2021 JEFFERSON AL PUBLIC
FLASH FLOODING OCCURRING ALONG THE STREET IN
FRONT OF NEWKS EATERY - DOWNTOWN BIRMINGHAM.
&&
CBDLocal storm report, May 4, 1:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
154 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM FLASH FLOOD 1 ESE SAKS 33.70N 85.83W
05/04/2021 CALHOUN AL EMERGENCY MNGR
WATER RESCUE NEAR SAKS MIDDLE SCHOOL.
&&Local storm report, May 4, 1:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM TSTM WND DMG 1 W BLOUNT SPRINGS 33.93N 86.82W
05/04/2021 BLOUNT AL EMERGENCY MNGR
TREE DOWN NEAR COUNTY ROAD 5 AND HAYES ROAD.
1012 AM TSTM WND DMG 2 NNW DALLAS 33.87N 86.67W
05/04/2021 BLOUNT AL EMERGENCY MNGR
TREE DOWN ACROSS BRIDGE AT PHILADELPHIA ROAD
AND CENTER SPRINGS ROAD IN TRAFFORD.
1018 AM TSTM WND DMG ONEONTA 33.95N 86.48W
05/04/2021 BLOUNT AL EMERGENCY MNGR
TREE DOWN ACROSS 4TH STREET.
1046 AM TSTM WND DMG 1 NE ALTOONA 34.04N 86.30W
05/04/2021 ETOWAH AL EMERGENCY MNGR
TREES DOWN AND BLOCKING THE ROADWAY AT HWY
179 AND BARNES ROAD.
1050 AM TSTM WND DMG 4 NW CRUDUP 34.13N 86.06W
05/04/2021 ETOWAH AL EMERGENCY MNGR
TREES DOWN ALONG BUSTER WILLET ROAD AND SAND
VALLEY ROAD.
1058 AM TSTM WND DMG 2 NNW CRUDUP 34.12N 86.02W
05/04/2021 ETOWAH AL EMERGENCY MNGR
POWER LINES DOWN ALONG DUCK SPRINGS ROAD.
1126 AM TSTM WND DMG 2 WSW NECTAR 33.96N 86.66W
05/04/2021 BLOUNT AL EMERGENCY MNGR
TREE DOWN ALONG STATE HIGHWAY 160 IN HAYDEN.
1205 PM TSTM WND DMG 4 SSW BROOKSVILLE 34.13N 86.49W
05/04/2021 BLOUNT AL EMERGENCY MNGR
TREE DOWN ACROSS COUNTY ROAD 30.
0120 PM FLASH FLOOD 1 E UAB CAMPUS 33.50N 86.79W
05/04/2021 JEFFERSON AL PUBLIC
FLOODING ON MAGNOLIA AVENUE SOUTH NEAR FIVE
POINTS.
0121 PM FLASH FLOOD 1 NNE UAB CAMPUS 33.51N 86.80W
05/04/2021 JEFFERSON AL PUBLIC
ONE FOOT OF WATER OVER THE ROAD ON 4TH
AVENUE SOUTH IN DOWNTOWN.
0131 PM HAIL HEFLIN 33.65N 85.59W
05/04/2021 E1.25 INCH CLEBURNE AL PUBLIC
HAIL DOLLAR OR SLIGHTLY LARGER HAIL REPORTED
ON SOCIAL MEDIA.
0132 PM FLASH FLOOD 1 NNE SAKS 33.73N 85.83W
05/04/2021 CALHOUN AL EMERGENCY MNGR
INTERSECTION OF GLADE ROAD AND LENLOCK LANE
FLOODED. REPORTED BY EMA.
0134 PM FLASH FLOOD RIVERCHASE GALLERIA 33.38N 86.80W
05/04/2021 JEFFERSON AL PUBLIC
FLOODING AT HIGHWAY 31 NORTH AND HIGHWAY
150.
0139 PM FLASH FLOOD 1 WSW BIG WILLS CREEK 33.98N 86.02W
05/04/2021 ETOWAH AL PUBLIC
FLASH FLOODING IN THE CLUBVIEW SUBDIVISION
OFF RAINBOW DRIVE. RELAYED VIA SOCIAL MEDIA.
0146 PM FLASH FLOOD 1 SSE VULCAN PARK 33.48N 86.79W
05/04/2021 JEFFERSON AL PUBLIC
FLASH FLOODING REPORTED AT THE VALLEY HOTEL
IN HOMEWOOD.
0151 PM FLASH FLOOD 1 NE UAB CAMPUS 33.51N 86.80W
05/04/2021 JEFFERSON AL PUBLIC
FLASH FLOODING OCCURRING ALONG THE STREET IN
FRONT OF NEWKS EATERY - DOWNTOWN BIRMINGHAM.
0151 PM FLASH FLOOD 1 ESE SAKS 33.70N 85.83W
05/04/2021 CALHOUN AL EMERGENCY MNGR
WATER RESCUE NEAR SAKS MIDDLE SCHOOL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:02 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 43 min |
| May 3, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 32 min |
| May 3, 7:25 PM CDT | Flash Flood Warning | BMX | Autauga, Elmore, Macon, Montgomery | 5 hr |
| May 3, 7:29 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 2 hr |
| May 3, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 47 min |
| May 3, 7:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| May 3, 8:30 PM CDT | Special Weather Statement | BMX | Lee, Macon | 45 min |
| May 3, 8:36 PM CDT | Special Weather Statement | BMX | Chilton | 39 min |
| May 3, 8:51 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Perry | 3 hr |
| May 3, 8:59 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| May 3, 9:31 PM CDT | Special Weather Statement | BMX | Shelby | 59 min |
| May 4, 7:27 AM CDT | Special Weather Statement | BMX | Marion | 48 min |
| May 4, 7:57 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 48 min |
| May 4, 9:07 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 38 min |
| May 4, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 23 min |
| May 4, 10:59 AM CDT | Special Weather Statement | BMX | Walker | 31 min |
| May 4, 11:00 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Walker | 3 hr |
| May 4, 11:06 AM CDT | Areal Flood Advisory | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| May 4, 11:12 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 21 min |
| May 4, 11:25 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 50 min |
| May 4, 11:45 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| May 4, 11:49 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 26 min |
| May 4, 12:03 PM CDT | Flash Flood Warning | BMX | Blount, Etowah, St. Clair | 117 min |
| May 4, 12:10 PM CDT | Flash Flood Warning | BMX | Jefferson | 7 hr |
| May 4, 12:14 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 46 min |
| May 4, 12:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 28 min |
| May 4, 12:35 PM CDT | Flash Flood Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 3 hr |
| May 4, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Talladega | 64 min |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 30 min |
| May 4, 1:25 PM CDT | Tornado Warning | BMX | Cleburne | 24 min |
| May 4, 1:39 PM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 5 hr |
| May 4, 2:54 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 3 hr |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 55 min |
| May 4, 4:01 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| May 4, 4:05 PM CDT | Flash Flood Warning | BMX | Bibb, Tuscaloosa | 3 hr |
| May 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 29 min |
| May 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 55 min |
| May 4, 4:30 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 63 min |
| May 4, 4:45 PM CDT | Special Weather Statement | BMX | Walker, Winston | 30 min |
| May 4, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry | 75 min |
| May 4, 5:17 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| May 4, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 76 min |
| May 4, 5:30 PM CDT | Tornado Warning | BMX | Chilton, Perry | 30 min |
| May 4, 5:38 PM CDT | Tornado Warning | BMX | Shelby | 12 min |
| May 4, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| May 4, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 61 min |
| May 4, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 68 min |
| May 4, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 56 min |
| May 4, 6:24 PM CDT | Tornado Warning | BMX | Elmore, Montgomery | 13 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 83 min |
| May 4, 6:41 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 61 min |
| May 4, 6:48 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 22 hr |
Nearby
Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.